MAUDE Adverse Event Report: MEDTRONIC, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC

MEDTRONIC, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC
Model Number CMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 694765 lead, implanted: (b)(6) 2014; 419388 lead, implanted: (b)(6) 2004; 4068-45 lead, implanted: (b)(6) 2001.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced an infection, with pus coming from the pocket.The entire system was explanted and later replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced an infection, with pus coming from the pocket.The entire system was explanted, with antibiotic treatment provided.The system was later replaced.No further patient complications have been reported as a result of this event.

Brand Name
AIGIS-R MEDIUM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8538007
Report Number2182208-2019-00765
Device Sequence Number2431687
Product Code FTL
UDI-Device Identifier00763000101602
UDI-Public00763000101602
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Model NumberCMRM6122
Device Catalogue NumberCMRM6122
Device Lot NumberR109782
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR
Patient Weight95